# SDR WX0A2025081332541

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 53,089 hours, 37,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED,  FA DISCOVERED L2 FLOOR LEVEL EMERGENCY LIGHT MISSING IN FLIGHT.   INSTALLED NEW EXIT LIGHT COVER ON L2 EXIT DOOR IAW AMM 33-51-11-400-001-A.
